On the Asymptotic Optimality of Empirical Likelihood for Testing Moment Restrictions
Andres Santos and
Azeem Shaikh ()
Econometrica, 2012, vol. 80, issue 1, 413-423
References: Add references at CitEc
Citations: View citations in EconPapers (5) Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
Working Paper: On the Asymptotic Optimality of Empirical Likelihood for Testing Moment Restrictions (2009)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:80:y:2012:i:1:p:413-423
Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues
Access Statistics for this article
Econometrica is currently edited by Daron Acemoglu
More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing ().